I was ran over close to two years ago and had extensive damage to both legs. It took quite a long time but last September I was diagnosed with nerve damage and was put onto Gabapentin for that. I slowly increased my amount until I was maxed out. It roughly works well enough in the day but they do burn a lot at night. It is possible they are causing severe nausea which I've had since the end of February. My legs are not improving. what do I need to do. I have been onto domperidone to improve digestion. I also have to where nighties at night because my legs burn too much and had to replace a lot of my pants because they irritated my legs.View Thread
There are several hospitals around but our island doesn't have a high population and we are a fairly poor province. The one thing I am wondering is if I could go see a neurologist rather than just Spain specialist. There is also a chance that could go see a GP that works with a pain clinic. As for that type of doctor I would have drive about 5 hours to get there. I am also wondering what alternative treatments I could do. The islands population is around 147 500 and is about 10000 km but I live in the most populated area.View Thread
I went to see my family doctor today and she said the damage after all this time would not improve. It would be a waist of resources to get any more tests done. As for the pain clinic they are only working on 2010 cases right now so it would take at least two years to get in. I am going to go back on elavil for now to see if it might at least for a little while. I am curious though if there is anything I can do for the skin irritation.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.